# SDR UALA2010041401254

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 37,798 hours, 4,661 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN DOOR 3R IS ARMED THE EXIT SIGNS ILLUMINATE AT DOOR 3L-R AND 4L-R.   REPLACED BATTERY AND POWER SUPPLY, RESTORED SYS.
